• Previous Article
    Corrigendum: Dynamics of a reaction-diffusion-advection model for two competing species
  • DCDS Home
  • This Issue
  • Next Article
    The Cauchy problem for a generalized $b$-equation with higher-order nonlinearities in critical Besov spaces and weighted $L^p$ spaces
November  2014, 34(11): 4987-4987. doi: 10.3934/dcds.2014.34.4987

Erratum to: "On a functional satisfying a weak Palais-Smale condition"

1. 

Dipartimento di Matematica ed Informatica, Università degli Studi della Basilicata, Via dell'Ateneo Lucano 10, I-85100 Potenza, Italy

Published  May 2014

N/A
Citation: A. Azzollini. Erratum to: "On a functional satisfying a weak Palais-Smale condition". Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4987-4987. doi: 10.3934/dcds.2014.34.4987
References:
[1]

A. Azzollini, On a functional satisfying a weak Palais-Smale condition,, DCDS series A, 34 (2014), 1829.  doi: 10.3934/dcds.2014.34.1829.  Google Scholar

[2]

M. Badiale, L. Pisani and S. Rolando, Sum of weighted Lebesgue spaces and nonlinear elliptic equations,, NoDEA Nonlinear Differential Equations Appl., 18 (2011), 369.  doi: 10.1007/s00030-011-0100-y.  Google Scholar

show all references

References:
[1]

A. Azzollini, On a functional satisfying a weak Palais-Smale condition,, DCDS series A, 34 (2014), 1829.  doi: 10.3934/dcds.2014.34.1829.  Google Scholar

[2]

M. Badiale, L. Pisani and S. Rolando, Sum of weighted Lebesgue spaces and nonlinear elliptic equations,, NoDEA Nonlinear Differential Equations Appl., 18 (2011), 369.  doi: 10.1007/s00030-011-0100-y.  Google Scholar

[1]

Antonio Azzollini. On a functional satisfying a weak Palais-Smale condition. Discrete & Continuous Dynamical Systems - A, 2014, 34 (5) : 1829-1840. doi: 10.3934/dcds.2014.34.1829

[2]

Scott Nollet, Frederico Xavier. Global inversion via the Palais-Smale condition. Discrete & Continuous Dynamical Systems - A, 2002, 8 (1) : 17-28. doi: 10.3934/dcds.2002.8.17

[3]

Kunio Hidano, Dongbing Zha. Remarks on a system of quasi-linear wave equations in 3D satisfying the weak null condition. Communications on Pure & Applied Analysis, 2019, 18 (4) : 1735-1767. doi: 10.3934/cpaa.2019082

[4]

Freddy Dumortier, Robert Roussarie. Erratum. Discrete & Continuous Dynamical Systems - A, 2008, 22 (3) : 816-816. doi: 10.3934/dcds.2008.22.816

[5]

Giuseppe Buttazzo, Luigi De Pascale, Ilaria Fragalà. Erratum. Discrete & Continuous Dynamical Systems - A, 2007, 18 (1) : 219-220. doi: 10.3934/dcds.2007.18.219

[6]

François Genoud. Erratum. Discrete & Continuous Dynamical Systems - A, 2010, 26 (3) : 1119-1120. doi: 10.3934/dcds.2010.26.1119

[7]

Bernhard Kawohl. Erratum. Discrete & Continuous Dynamical Systems - A, 2007, 17 (3) : 690-690. doi: 10.3934/dcds.2007.17.690

[8]

Inwon C. Kim. Erratum. Discrete & Continuous Dynamical Systems - A, 2011, 30 (1) : 375-377. doi: 10.3934/dcds.2011.30.375

[9]

John B. Little. Erratum. Advances in Mathematics of Communications, 2008, 2 (3) : 344-345. doi: 10.3934/amc.2008.2.344

[10]

Antoine Gloria Cermics. Erratum. Networks & Heterogeneous Media, 2006, 1 (3) : 513-514. doi: 10.3934/nhm.2006.1.513

[11]

Urszula Ledzewicz, Andrzej Swierniak. ERRATUM. Mathematical Biosciences & Engineering, 2005, 2 (3) : 671-671. doi: 10.3934/mbe.2005.2.671

[12]

Richard A. Brualdi, Kathleen P. Kiernan, Seth A. Meyer, Michael W. Schroeder. Erratum. Advances in Mathematics of Communications, 2010, 4 (4) : 597-597. doi: 10.3934/amc.2010.4.597

[13]

David Auger, Irène Charon, Iiro Honkala, Olivier Hudry, Antoine Lobstein. Erratum. Advances in Mathematics of Communications, 2009, 3 (4) : 429-430. doi: 10.3934/amc.2009.3.429

[14]

Ricai Luo, Honglei Xu, Wu-Sheng Wang, Jie Sun, Wei Xu. A weak condition for global stability of delayed neural networks. Journal of Industrial & Management Optimization, 2016, 12 (2) : 505-514. doi: 10.3934/jimo.2016.12.505

[15]

Claire Chavaudret, Stefano Marmi. Erratum: Reducibility of quasiperiodic cocycles under a Brjuno-Rüssmann arithmetical condition. Journal of Modern Dynamics, 2015, 9: 285-287. doi: 10.3934/jmd.2015.9.285

[16]

Wenyan Zhang, Shu Xu, Shengji Li, Xuexiang Huang. Generalized weak sharp minima of variational inequality problems with functional constraints. Journal of Industrial & Management Optimization, 2013, 9 (3) : 621-630. doi: 10.3934/jimo.2013.9.621

[17]

Alain Hertzog, Antoine Mondoloni. Existence of a weak solution for a quasilinear wave equation with boundary condition. Communications on Pure & Applied Analysis, 2002, 1 (2) : 191-219. doi: 10.3934/cpaa.2002.1.191

[18]

Jian Zhai, Zhihui Cai. $\Gamma$-convergence with Dirichlet boundary condition and Landau-Lifshitz functional for thin film. Discrete & Continuous Dynamical Systems - B, 2009, 11 (4) : 1071-1085. doi: 10.3934/dcdsb.2009.11.1071

[19]

Roberto Livrea, Salvatore A. Marano. A min-max principle for non-differentiable functions with a weak compactness condition. Communications on Pure & Applied Analysis, 2009, 8 (3) : 1019-1029. doi: 10.3934/cpaa.2009.8.1019

[20]

Chao Ji. Ground state solutions of fractional Schrödinger equations with potentials and weak monotonicity condition on the nonlinear term. Discrete & Continuous Dynamical Systems - B, 2019, 24 (11) : 6071-6089. doi: 10.3934/dcdsb.2019131

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (11)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]